# SDR HALA2011102500493

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 74,381 hours, 32,313 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS. - FUEL CONFIGURATION EICAS MESSAGE, TOTALIZER AND CALCULATED FUEL GREATER THAN 3000 LBS DIFFERENCE.  ITEM DIS NR 008921 ON M55 T/S TOTAL FUEL DIFFERING FROM CALC FUEL.  REPLACED RT FMC IAW FIM 34-61-00/101 FIG 106.  ALL READINGS NORMAL.  OK FOR SERVICE.
